Ask an expert
Question

24 Jan 2013

CLA and Roaccutane
Dear DietDoc

I read that CLA may influence vitamin A absorption in the liver, is it safe to use if I am on low dose (10mg/day) Roaccutane?
Thank you
Answer 782 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Hubble
I must admit that I have not yet read of interactions between CLA and Roaccutane. Both these substances are metabolised in the liver, but although Roaccutane is a retinoid derivative, the fact that you are using such small doses (10 mg/day), should not cause a problem with CLA. If you are worried, please ask your Dermatologist who prescribed the Roaccutane to clarify this query for you.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.